CureZone   Log On   Join
 

Re: by #69242 ..... Ask CureZone Community

Date:   12/29/2012 12:13:26 AM ( 9 years ago ago)
Hits:   7,737
URL:   https://www.curezone.org/forums/fm.asp?i=2020266


"I'm following Dr. Schultz guidelines for female problems and cervical cancer, he recommends taking one slightly crushed garlic suppository nightly for 6 nights followed by an herbal suppository. I finished with the third suppository last night, this evening I experienced vaginal bleeding. Should I stop doing the suppositories?"

Of course you should stop doing it.........

Not sure what is going on.
But it is best to probably regroup and take a breath.
And consider your options.

I'm not an expert on this and hopefully some others will chime in.....

I would hope you are doing much more then just what you mentioned in the post. I assume you are. Stopping this one thing will not probably mean much.

But hang in there.
 

<< Return to the standard message view

fetched in 0.03 sec, referred by www.curezone.org/forums/fmp.asp?i=2020266